# SDR 98FDEA00727

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554574107
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 206 CORROSION (C53-224-01) ON STR CLIP AND STR, BS 720D, STR 5 RT.  *S/D*  REMOVED CORRODED SECTION OF STR NR 5 RT FROM BS 720C+10 TO 720D+8 IAW FEDEX SRM 53-10-3.  REPLACED STR 5 R, BS 720C+10 TO 220D+8 PER FEDEX SRM 53-10-3.
